# SDR SWAA2025081290413

- Difficulty date: July 11, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 64,160 hours, 38,524 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FCB BS535 S-26L WL153.   REMOVED DAMAGED STRINGER S-26L BS 540 - BS500D+10; FABRICATED AND INSTALLED NEW STRINGER AND SPLICE AT STRINGER 26L BS 540-BS 500D+10 IAW SRM 53-00-03-2R-1; SRM 51-40-02 DWG143A3230 REV A.
